# SDR GAIA03029SP

- Difficulty date: July 19, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727
- Aircraft serial: 21105
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN CABIN FRAME BS 520 HAS A DENT INTO THE RADIUS AT STRINGER 16R FASN/R 35745.  CUT OUT DAMAGED AREA, FABRICATED FILLER FROM MATERIAL 7075-T6 .050 PO NR 991420, DIM 2.5 INCH BY 3 INCH, DOUBLER FROM MATERIAL 7075-T6 .063, PO NR 9912495 DIM 7 INCH BY 5.5 INCH INSTALLED IAW SRM 51-10-2. (M)
